# SDR JJBA20191103003

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 34,649 hours, 22,779 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99604
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,337 hours, 3,098 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

OIL LEAK ENGINE #2. R&R #2 ENGINE DRIVEN GENERATOR. OPS CHECK SAT. LEAK CHECK SAT. NO DEFECTS NOTED.
